# SDR REXA2013062400107

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 25,025 hours, 22,709 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CRACKED AT LBL 11 AND THE INBD AND OTBD SUPPORT ANGLES AT LBL 9 AND RBL 9.  REPAIRED IAW REOS 601R-53-11-136 AND 601R-53-11-171.
